Full Text: PDF
Volume 6, Issue 3, 1 June 2022, Pages 185-197
Abstract. In this paper, we study the Cauchy problem for a semilinear fractional order differential inclusion with a nonconvex-valued almost lower semicontinuous nonlinearity and a linear closed operator generating a -semigroup in a separable Banach space. By using the fixed point theory for condensing maps, we prove the local and global theorems of the existence of a mild solution to this problem.
How to Cite this Article:
V. Obukhovskii, G. Petrosyan, C.-F. Wen, V. Bocharov, On semilinear fractional differential inclusions with a nonconvex-valued right-hand side in Banach spaces, J. Nonlinear Var. Anal. 6 (2022), 185-197.